Calpol Six Plus Fastmelts

£6.69£9.87

For mild to moderate pain and as an antipyretic in many conditions including colds and flu.

SHARE

Description

For mild to moderate pain and as an antipyretic in many conditions including colds and flu.

Contains:

Orodispersible tablet containing paracetamol 250mg

 

12 Tablets | 24 Tablets

Additional information

Pack Size

12, 24

Reviews

There are no reviews yet.

Be the first to review “Calpol Six Plus Fastmelts”

Your email address will not be published. Required fields are marked *

Related Products

Voltarol 12 Hour Joint Pain Relief 2.32% Gel

Symptomatic relief of pain and inflammation in trauma of the tendons, ligaments, muscles and joints, e.g. due to sprains, strains and bruises, and localised forms of soft tissue rheumatism.

£9.25£19.95

Solpadeine Plus Capsules

Treatment of acute, moderate pain not relieved by paracetamol or ibuprofen alone, such as migraine, headache, backache, rheumatic pain, period pains, dental pain, sprains and strains and sciatica.

£11.60

Solpadeine Plus Soluble Tablets

Treatment of acute, moderate pain, which is not relieved by paracetamol or ibuprofen alone, such as migraine, back pain, period pains, dental pain, headache, rheumatic pain, strains and sprains and sciatica.

£14.69

Search